×

zbMATH — the first resource for mathematics

Some existence theorems for hyperbolic systems of partial differential equations in two independent variables. (English) Zbl 0047.09101

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Christianovitch, Recueil Mathématique 2 pp 44– (1937)
[2] Cinquini-Cibrario, Annali di Matematica 4 24 pp 157– (1945) · Zbl 0063.00907
[3] Courant, Communications on Pure and Applied Mathematics 2 pp 255– (1949)
[4] Frankl, Recueil Mathématique 2 pp 44– (1937)
[5] Friedrichs, American Journal of Mathematics 70 pp 555– (1948)
[6] Friedrichs, Mathematische Annalen 99 pp 200– (1928)
[7] Randwertaufgaben bei Systemen von linearen partiellen Differentialgleichungen erster Ordnung. Kaestner, Göttingen, 1910.
[8] A new method for the solution of partial differential equations, Mat. Sbornik N. S. 22 (64), 1948, pp. 205–266
[9] Mathematical Reviews 10 pp 253– (1949)
[10] Lewy, Mathematische Annalen 98 pp 179– (1927)
[11] Perron, Mathematische Zeitschrift 27 pp 549– (1928)
[12] Petrowsky, Recueil Mathématique 2 pp 44– (1937)
[13] Gesammelte mathematische Werke; ed. by Teubner, Leipzig, 1892.
[14] Schauder, Fundamenta Mathematicae 24 pp 213– (1935)
[15] Schauder, Commentarii Mathematici Helvetici 9 pp 263– (1937)
[16] Taylor, Proceedings of The London Mathematical Society, Series 2 30 pp 248– (1929)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.